UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Pointwise convergence for expansions in spherical monogenics Journal article
Acta Mathematica Scientia, 2009,Volume: 29,Issue: 5,Page: 1241-1250
Authors:  Fei M.;  Qian T.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/11
30g35  42b05  Generalization Of Fueter's Theorem  Generalized Cauchy-riemann Operator  Pointwise Convergence Of Fourier-laplace Series  Spherical Monogenics  Unit Sphere  
Direct sum decomposition of L2(R1n) into subspaces invariant under fourier transformation Journal article
Journal of Fourier Analysis and Applications, 2006,Volume: 12,Issue: 2,Page: 145-155
Authors:  Fei M.-G.;  Qian T.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/11
Generalized Cauchy-riemann Operator  Monogenic Functions  Spherical Harmonics  Subspaces Invariant Under Fourier Transformation  
Deriving harmonic functions in higher dimensional spaces Journal article
Journal for Analysis and its Applications, 2003,Volume: 22,Issue: 2,Page: 1–12
Authors:  T. Qian;  F. Sommen
Favorite |  | TC[WOS]:22 TC[Scopus]:0 | Submit date:2019/06/11
Harmonic Functions  Cauchy-riemann Operator  Clifford Monogenic Functions  Singular Integrals  Fourier Multipliers